MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C-STEM SZ 2 HIGH OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 C-STEM SZ 2 HIGH OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Model Number 9613-15-000
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Fitting Problem (2183)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2020 via tha.During implanting, the surgeon assembled the stem and the centralizer, supplied cement to femur and tried to implant the stem appropriate timing, but he could not implant the stem properly depth although he impacted the stem a number of times strongly.The cement cured solidly in the setting of the insufficiency of the stem¿s implanting.The stem left several millimetres from the patient¿s femur.The patient¿s leg length did not suit, the surgeon explanted the stem and implanted another stem (manufactured by another company).The surgery was completed over 30 minutes delay.It was unknown why the stem was not inserted completely.The surgeon was skillful for the surgical technique.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.H6 patient code: no code available (3191) used to capture the insufficient information.The previous reported device code fitting problem is being corrected to updated code which is inadequacy of device shape and/or size.

Brand Name
C-STEM SZ 2 HIGH OFFSET
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10301657
Report Number1818910-2020-16353
Device Sequence Number515600
Product Code JDI
UDI-Device Identifier10603295236849
UDI-Public10603295236849
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K003421
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9613-15-000
Device Catalogue Number961315000
Device Lot NumberD20020932
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date08/12/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
C STEM VOID CENTALIZER 10 DM